MAUDE Adverse Event Report: EMBODY, INC EMBODY TAPESTRY BIOINTEGRATIVE IMPLANT WITH INSERTION SLEEVE; MESH, SURGICAL, COLLAGEN, ORTHOPAEDICS, REINFORCEMENT OF TENDON

EMBODY, INC EMBODY TAPESTRY BIOINTEGRATIVE IMPLANT WITH INSERTION SLEEVE; MESH, SURGICAL, COLLAGEN, ORTHOPAEDICS, REINFORCEMENT OF TENDON
Catalog Number TS-5040-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Muscle/Tendon Damage (4532)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient was initially implanted with an embody implant approximately nine (9) months ago as part of a clinical study.Subsequently, it was reported that during their 6-month follow up appointment that the patient was experiencing pain and a sudden tearing sensation while putting on a bathrobe.An ultrasound showed either nonhealing or pulling off the tendon.Patient was prescribed physical therapy and there are currently no plans for surgical intervention.Attempts have been made and no further information has been provided.

Brand Name
EMBODY TAPESTRY BIOINTEGRATIVE IMPLANT WITH INSERTION SLEEVE
Common Device Name
MESH, SURGICAL, COLLAGEN, ORTHOPAEDICS, REINFORCEMENT OF TENDON
Manufacturer (Section D)
EMBODY, INC
4211 monarch way, suite 500
norfolk VA 23508
Manufacturer (Section G)
EMBODY, INC
4211 monarch way, suite 500
norfolk VA 23508
Manufacturer Contact
jennifer rapsavage
56 e bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25652984
Report Number3015543569-2026-00001
Device Sequence Number15912378
Product Code OWY
UDI-Device Identifier00810063820060
UDI-Public(01)00810063820060(17)270130(10)T581L
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K201572
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberTS-5040-02
Device Lot NumberT581L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale